# SDR AALA20081027001

- Difficulty date: October 27, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER OUTBOARD FLANGE ON NUMBER 5 SEAT TRACK AT STATION 200 TO 218.  REPLACED SEAT TRACK PER SRM 53-05-00 FIG 4F.
